I am an accidental dependent of a benzo presc. to me in 2007 for sleep. I took 1mg since then until last Dec. when I hit tolerance w/d and read about the dangers of benzos. I decided to get off it and was so excited, it's been very difficult. I had my pdoc use the Pr
[More]of. Heather AShton method of switching me to a longer acting benzo, valium. I did not know it would be this difficult. I am not the same person I was and want the old person back! I was c/t 7 days in August/reinstated after 8th day to 7mg (from 9mg). I was then suicidal which is not uncommon after coming out of trmt ctrs. I am also on gabapentin about 260mg per night. I hope to get some insight as to which drug to taper first, the Zoloft or the Valium as they're both nasty! And last will be the gabapentin. I am a kind, loving person who wants to get off these psych drugs.
"Has anyone tapered Zoloft while in the middle of a benzo taper (but on hold from the taper?)
I have been tapering valium since June last year (did crossover from Klonopin/Ashton method) and started Zoloft in June (25mg) and upped it t..."
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.